Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``On a conjecture of Koike on identities between Thompson series and Rogers-Ramanujan functions''


Authors: Kathrin Bringmann and Holly Swisher
Journal: Proc. Amer. Math. Soc. 136 (2008), 1501-1501
MSC (2000): Primary 11F22, 33D15, 11F03
Published electronically: December 28, 2007
Original Article: Proc. Amer. Math. Soc. 135 (2007), 2317-2326.
MathSciNet review: 2367124
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note gives a correction to formula (A.18) of Appendix A.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F22, 33D15, 11F03

Retrieve articles in all journals with MSC (2000): 11F22, 33D15, 11F03


Additional Information

Kathrin Bringmann
Affiliation: School of Mathematics, University of Minnesota, Minneapolis, Minnesota 55455
Email: bringman@math.umn.edu

Holly Swisher
Affiliation: Department of Mathematics, Oregon State University, Corvallis, Oregon 97333
Email: swisherh@math.oregonstate.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09441-5
PII: S 0002-9939(07)09441-5
Received by editor(s): January 31, 2006
Received by editor(s) in revised form: March 27, 2006
Published electronically: December 28, 2007
Communicated by: Ken Ono
Article copyright: © Copyright 2007 American Mathematical Society